I'm 49 and I've been post menopause for one and a half year.One of my problems with menopause have benn hot flashes and vaginal dryness. I have been using a estrogen vaginal cream to relieve that problem. But recently i stop using it beacuse I notice that all the hot flashes have disappeared, and I have a vaginal discharge like the one I used to have when I had my periods. Overall I feel very good. My questions is can I have estrogen surges after menopause ? And if that's not it, what can it be?
I am also 49 years old. I think a lot depends on how much estrogen cream you are using. Too much, and it could affect the estrogen levels in your blood and give you the HRT effect. If you are using very little, then your menopause symptoms are pretty much over. Do you get breast tenderness? If so, you are using too much!
As far as dryness, I would use a non-hormonal treatment such as Replens which you can find in Wal-Mart or the drugstores. That's what my doctor recommends. He doesn't want me messing with hormones after menopause.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.